# SDR AALA202105189013

- Difficulty date: May 4, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727i S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE TO FUSELAGE SKIN AT STA 727I-7 AND STR 24L, MEASURING L=6.625 IN, W=3.5 IN, D=0.08 IN. ACCOMPLISHED PERMANENT REINFORCING EXTERNAL DOUBLER REPAIR IAW SRM 53-00-01-2R AND EA 327338.
